# SDR SWAA2017061914435

- Difficulty date: May 25, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93502
- Part serial: WN0091
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 6 FLAP TRACK FARING 642BB CRACKED JUST FORWARD OF TAIL CONE.  REPAIRED FAIRING IAW ER AND EA.
